# SDR SIMA20150124002

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 27,501 hours, 23,047 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SLIP SKID INDICATOR UNCOMMANDED, TOO FAR RIGHT, WE CORRECTED TURN & IT WENT TOO FAR LEFT.  NO INDICATION ON EICAS, YAW INDICATION.  CORRECT INDICATION ON STANDBY & SLIP SKID.  COMPLIED WITH RUDDER MANUAL & AUTH SHUTOFF ADJUSTMENT.  TESTED IAW 24-25-00 & YAW TRIM ACTUATOR ADJUSTMENT TEST IAW 27-24-00.  ALL CHECKS PASSED.
